# SDR ASOA2020073094019

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 39,363 hours, 31,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 98828
- Condition: Discharged
- Location: Emergency Lights
- Part time: 21,976 hours, 15,209 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3914, DURING MAINTENANCE INSPECTION THE #2 EMERGENCY LIGHT BATTERY PACK PACK WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED  AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
